# SDR CNMA2019030001

- Difficulty date: March 24, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 33681
- Aircraft time: 48,370 hours, 8,033 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION - CARGO DOOR AFT EICAS CAME ON, PRESSURE WAS NORMAL. RETURNED FOR PRECAUTIONARY LANDING. MM 52-21950
